# SDR SWAA064794

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N680AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23505
- Aircraft time: 62,836 hours, 54,124 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6552235
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT MLG BEAM CORRODED AT STAB BEAM FITTING.  REMOVED AND REPLACED FITTING PER MM.
